Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Error analysis of Miller’s recurrence algorithm
HTML articles powered by AMS MathViewer

by F. W. J. Olver PDF
Math. Comp. 18 (1964), 65-74 Request permission

Abstract:

Miller’s algorithm is a device for computing the most rapidly decreasing solution of a second-order linear difference equation. In this paper strict upper bounds are given for the errors in the values yielded by the algorithm, and general conclusions are drawn concerning the accuracy of the process.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.80
  • Retrieve articles in all journals with MSC: 65.80
Additional Information
  • © Copyright 1964 American Mathematical Society
  • Journal: Math. Comp. 18 (1964), 65-74
  • MSC: Primary 65.80
  • DOI: https://doi.org/10.1090/S0025-5718-1964-0169406-9
  • MathSciNet review: 0169406